MAUDE Adverse Event Report: INTELERAD MEDICAL SYSTEMS INTELEPACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM

INTELERAD MEDICAL SYSTEMS INTELEPACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM
Model Number INTELEPACS INTELEVIEWER 4-10-1 AND UP
Medical Device Problem Codes Output Problem (3005); No Apparent Adverse Event (3189); Program or Algorithm Execution Failure (4036)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
A hazard may arise when non-dicom compliant jpeg-2000-compressed images are received by the (b)(6) component with dicom bit depth (bits stored tag) that does not match the bit depth in the pixel data codestream.These images are decompressed with a loss of precision in the image data which can lead to failing image registration.

Brand Name
INTELEPACS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM
Manufacturer (Section D)
INTELERAD MEDICAL SYSTEMS
800, boul. de maisonneuve e.
12th floor
montreal, quebec H2L 4 L8
CA  H2L 4L8
MDR Report Key10148184
Report Number9615916-2020-00003
Device Sequence Number11287959
Product Code LLZ
UDI-Device IdentifierB228INTELEPACS0
UDI-PublicB228INTELEPACS0
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELEPACS INTELEVIEWER 4-10-1 AND UP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2020
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1